It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Anxiety
Jan 18, 2006
When I tried Paxil (the last antidepressant I tried) it made me feel the same way you described. They kept saying those side effects would go away, but they never did and after a month, my doctor finally said I could stop. Now, I just take Xanax as needed and it has helped me so much.

I wanted to tell you that I'll bet there are other antidepressants you could try (if you want to) that don't make you feel like you're on ecstasy or speed. Some of the other ones, like Prozac or Wellbutrin, seem to have fewer reports of adverse side effects. There are also the older type of tricyclic antidepressants you could try, like Elavil, that have a more sedating effect and you take them at bedtime. If I were you, I'd give it another try. I can understand your fear, but it's worth a try since you are feeling so bad. Ask your doctor if you can take an antianxiety med with it, like Xanax, Klonopin, Ativan or Valium. Try to stay away from Buspar...I think with your sensitivity, that medicine would make you feel weird too.

Good luck...I hope you feel better soon.





All times are GMT -7. The time now is 10:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!